Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 196, NWS Springfield, MO

July 23, 2013Howell County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 23, 2013, 3:04 PM CDT for Howell County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2013, 3:04 PM CDT (20:04 UTC)
Expired
Jul 23, 2013, 3:45 PM CDT
In force
41 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Howell County, MO

The radar

The Springfield radar (KSGF), 147 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 3:05 PM CDTHAIL 0.25Pomona, MO
Jul 23, 3:10 PM CDTTSTM WND DMG5 Sse Willow Springs, MOTRACTOR TRAILER WAS BLOWN OVER ON HIGHWAY. A BUILDING HAD SEVERE DAMAGE TO AN OUTSIDE WALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1279 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS53 KSGF 232004
SVRSGF
MOC091-232045-
/O.NEW.KSGF.SV.W.0196.130723T2004Z-130723T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 PM CDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 345 PM CDT

* AT 300 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHWEST OF WEST PLAINS...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BRANDSVILLE...POMONA...POTTERSVILLE...SOUTH FORK...WEST PLAINS AND
  WHITE CHURCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3670 9212 3672 9211 3694 9195 3682 9166
      3679 9166 3679 9168 3660 9168 3650 9184
TIME...MOT...LOC 2004Z 322DEG 17KT 3678 9200

HAIL...1.50IN
WIND...60MPH

$$

GRIFFIN
2 follow-up statements
502 
WWUS53 KSGF 232027
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT TUE JUL 23 2013

MOC091-232045-
/O.CON.KSGF.SV.W.0196.000000T0000Z-130723T2045Z/
HOWELL MO-
327 PM CDT TUE JUL 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HOWELL COUNTY UNTIL 345 PM CDT...

AT 325 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF WEST PLAINS...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRANDSVILLE...POTTERSVILLE...SOUTH FORK AND WEST PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3670 9212 3671 9211 3680 9200 3672 9168
      3660 9168 3650 9184
TIME...MOT...LOC 2028Z 322DEG 17KT 3666 9196

HAIL...1.00IN
WIND...60MPH

$$
951 
WWUS53 KSGF 232040
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 PM CDT TUE JUL 23 2013

MOC091-232050-
/O.EXP.KSGF.SV.W.0196.000000T0000Z-130723T2045Z/
HOWELL MO-
340 PM CDT TUE JUL 23 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOWELL COUNTY WILL
EXPIRE AT 345 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3670 9212 3671 9211 3680 9200 3672 9168
      3660 9168 3650 9184
TIME...MOT...LOC 2040Z 322DEG 17KT 3662 9192

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 12:10 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 23, 12:10 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 PM CDT TUE JUL 23 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 144 AM CDT TUE JUL 23 2013

STARTING TO SEE A BAND OF CONVECTION DEVELOP OVER CENTRAL MO IN
RESPONSE TO A PASSING SHORTWAVE IN THE MID LEVEL NW FLOW...COUPLED
WITH LOW LEVEL CONVERGENCE EVIDENT IN 850MB PROFILER AND WSR 88D
NETWORKS. MU CAPES LIFTED FROM AROUND 925MB PRODUCE INSTABILITY ON
THE ORDER OF 3000 J/KG SUPPORTING LARGE HAIL AND A LOCALIZED
SEVERE TSTM WIND THREAT WITH STRONGER UPDRAFT CORES. LIKE
YESTERDAY...A VEERING WIND PROFILE WITH HEIGHT WILL SUPPORT
MID LEVEL STORM ROTATION WITH SOME STORMS.

THE FRONT WILL CONTINUE TO DROP SOUTH INTO CENTRAL AND SOUTHERN
MO TODAY. PROGGED SOUNDINGS DURING THE MIDDAY/AFTERNOON/EVENING
SHOW PLENTY OF AVAILABLE INSTABILITY WITH PROGGED ML CAPE VALUES
ON THE ORDER OF 3000-3500 J/KG WITH A SEVERE HAIL/DAMAGING TSTM
WIND HAZARD POSSIBLE. BEST CHANCES FOR AFTERNOON CONVECTION WILL
BE NEAR LOCALIZED CONVERGENCE BOUNDARIES OR THE DIFFUSE FRONT
ITSELF.

FOR TONIGHT (TUE NIGHT)...THE SFC FRONT DROPS SOUTH OF THE AREA...BUT
WITH AN APPROACHING SHORTWAVE...LIFT UP AND OVER THE SFC FRONT
INTO AN ELEVATED BAROCLINIC ZONE/FRONT WILL SUPPORT ADDITIONAL
CHANCES FOR THUNDERSTORMS

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 144 AM CDT TUE JUL 23 2013

SOME ONGOING WEAKENING CONVECTION MAY BE ONGOING EARLY WED
MORNING...BUT IT DOES LOOK LIKE HIGH PRESSURE WILL SHIFT FAR
ENOUGH SOUTH TO GRADUALLY PUSH THE BULK OF THE CONVECTION SOUTH OF
THE REGION BY AFTERNOON OR EVENING. ECMWF/GFS/GEM ALL MOVE AN
UPPER LEVEL DISTURBANCE NOW OFF THE SOUTHERN CA COAST OVER A FLAT
UPPER RIDGE THROUGH THE ROCKIES...THEN SOUTHEAST INTO THE CENTRAL
PLAINS AND OZARKS FRI. THE GFS IS FASTER WITH THIS FEATURE VERSUS
THE GEM AND ECMWF. A MODEL BLEND YIELDS FAIRLY HIGH RAIN CHANCES
FRI AND FRI NIGHT.

DEEPER NORTHWEST FLOW WITH A LARGE UPPER LOW NORTH OF THE GREAT
LAKES SHOULD PUSH A DRIER/COOLER AIR MASS INTO THE AREA OVER THE
UPCOMING WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1205 PM CDT TUE JUL 23 2013

VFR CONDITIONS CAN BE EXPECTED THIS AFTERNOON AND THIS EVENING
AROUND ANY CONVECTION. CONVECTION IS EXPECTED TO DEVELOP BY LATE
AFTERNOON INTO THIS EVENING AROUND ALL TERMINALS IN THE AREA. HAVE
CB AND VCTS MENTIONED THROUGH THIS EVENING WITH TEMPO GROUPS AND
PROB30 COVERING THE BEST TIMING FOR CONVECTION LATER THIS EVENING
AND OVERNIGHT. MOST OF THE CONVECTION SHOULD BE MOVED OUT OF THE
AREA BY 09Z OVERNIGHT. VIS AND CEILINGS WILL DROP TO AT LEAST MVFR
UNDER CONVECTION AND SHOWERS. WINDS WILL BE STARTING OFF WESTERLY
AHEAD OF A COLD FRONT MOVING INTO THE AREA TONIGHT AND SHIFT
NORTHEASTERLY OVERNIGHT INTO TOMORROW MORNING.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...GRIFFIN
Hazardous weather outlook, Jul 23, 12:15 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 PM CDT TUE JUL 23 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1215 PM CDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  A FEW THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY
  AFTERNOON HOURS WITH AN INCREASING COVERAGE OF THUNDERSTORMS
  LATER THIS AFTERNOON AND EVENING AS A FRONT MOVES SOUTHWARD INTO
  THE OUTLOOK AREA.

  STRONG INSTABILITY WILL SUPPORT THE POTENTIAL OF STRONG TO
  SEVERE THUNDERSTORMS ESPECIALLY LATE THIS AFTERNOON AND EVENING.
  THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL
  TO THE SIZE OF PING PONG BALLS AND DAMAGING WINDS IN EXCESS OF
  60 MPH. FREQUENT LIGHTNING OF HEAVY RAINFALL WILL ALSO ACCOMPANY
  THESE STORMS.

  HEAT INDEX VALUES WILL REACH THE MID 90S TO NEAR 100 DEGREES IN
  MANY AREAS BY EARLY AFTERNOON PRIOR TO THUNDERSTORM DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  SCATTERED THUNDERSTORMS MAY BE ONGOING OVER PARTS OF THE AREA
  EARLY WEDNESDAY MORNING. SOME STRONG TO SEVERE STORMS MAY
  REDEVELOP OVER FAR SOUTHERN MISSOURI DURING THE AFTERNOON.

  ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR...MAINLY LATE
  THURSDAY NIGHT AND ESPECIALLY INTO FRIDAY AND FRIDAY NIGHT. SOME
  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY NIGHT
  INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND THIS
  EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jul 23, 9:26 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 AM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HAIL             CROCKER                 37.95N 92.26W
07/23/2013  E1.75 INCH       PULASKI            MO   LAW ENFORCEMENT

            TIME OF EVENT ESTIMATED.

&&

KARDELL
Special weather statement, Jul 23, 2:26 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 PM CDT TUE JUL 23 2013

MOZ096-097-232000-
DOUGLAS MO-HOWELL MO-
226 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS AND
NORTHWESTERN HOWELL COUNTIES UNTIL 300 PM CDT...

AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WILLOW SPRINGS...MOVING
SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE WILLOW SPRINGS.

PEOPLE IN NORTHEASTERN DOUGLAS AND NORTHWESTERN HOWELL COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3699 9189 3677 9203 3696 9226 3705 9218
TIME...MOT...LOC 1926Z 300DEG 9KT 3693 9210

GRIFFIN
Special weather statement, Jul 23, 2:29 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 PM CDT TUE JUL 23 2013

MOZ105-232000-
OZARK MO-
229 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OZARK COUNTY UNTIL
300 PM CDT...

AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GAINESVILLE...OR 29 MILES
SOUTH OF AVA...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE GAINESVILLE.

PEOPLE IN SOUTHERN OZARK COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3653 9258 3662 9248 3650 9219 3649 9220
      3649 9253
TIME...MOT...LOC 1930Z 303DEG 9KT 3654 9248

GRIFFIN
Special weather statement, Jul 23, 2:56 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT TUE JUL 23 2013

MOZ105-232030-
OZARK MO-
256 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OZARK COUNTY UNTIL
330 PM CDT...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UDALL...OR 28 MILES SOUTHWEST OF WEST
PLAINS...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BAKERSFIELD AND UDALL.

LAT...LON 3651 9257 3659 9244 3658 9211 3649 9213
      3649 9250
TIME...MOT...LOC 1956Z 296DEG 10KT 3652 9227

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:27 AM CDTSpecial Weather StatementSGFPulaski48 min
Jul 23, 2:37 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski38 min
Jul 23, 2:47 AM CDTSpecial Weather StatementSGFMiller28 min
Jul 23, 3:01 AM CDTSpecial Weather StatementSGFHickory44 min
Jul 23, 3:04 AM CDTSpecial Weather StatementSGFPhelps41 min
Jul 23, 3:09 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory51 min
Jul 23, 3:18 AM CDTSpecial Weather StatementSGFDent, Maries, Miller, Phelps, Pulaski57 min
Jul 23, 3:40 AM CDTAreal Flood AdvisorySGFMaries, Miller, Phelps, Pulaski6 hr
Jul 23, 3:43 AM CDTSpecial Weather StatementSGFHickory32 min
Jul 23, 3:49 AM CDTSpecial Weather StatementSGFLawrence41 min
Jul 23, 4:01 AM CDTSpecial Weather StatementSGFBarry44 min
Jul 23, 4:20 AM CDTSpecial Weather StatementSGFLaclede25 min
Jul 23, 4:24 AM CDTSevere Thunderstorm WarningSGFGreene, Lawrence36 min
Jul 23, 5:08 AM CDTSpecial Weather StatementSGFWright52 min
Jul 23, 2:26 PM CDTSpecial Weather StatementSGFHowell34 min
Jul 23, 2:29 PM CDTSpecial Weather StatementSGFOzark31 min
Jul 23, 2:31 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell44 min
Jul 23, 2:34 PM CDTSevere Thunderstorm WarningSGFOzark26 min
Jul 23, 2:50 PM CDTSevere Thunderstorm WarningSGFHowell, Texas40 min
Jul 23, 2:56 PM CDTSpecial Weather StatementSGFOzark34 min
Jul 23, 3:19 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark41 min
Jul 23, 3:37 PM CDTSpecial Weather StatementSGFTexas38 min
Jul 23, 3:43 PM CDTSpecial Weather StatementSGFCamden32 min
Jul 23, 3:48 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski42 min
Jul 23, 3:58 PM CDTSpecial Weather StatementSGFHowell47 min
Jul 23, 4:05 PM CDTSpecial Weather StatementSGFWebster25 min
Jul 23, 4:14 PM CDTSevere Thunderstorm WarningSGFWebster, Wright46 min
Jul 23, 4:16 PM CDTSevere Thunderstorm WarningSGFShannon44 min
Jul 23, 4:17 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Ozark6 hr
Jul 23, 4:27 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski48 min
Jul 23, 4:30 PM CDTFlash Flood WarningSGFHowell, Ozark4 hr
Jul 23, 4:48 PM CDTSpecial Weather StatementSGFTexas42 min
Jul 23, 5:01 PM CDTSevere Thunderstorm WarningSGFWright44 min
Jul 23, 5:21 PM CDTFlash Flood WarningSGFDouglas, Howell, Ozark6 hr
Jul 23, 5:25 PM CDTSpecial Weather StatementSGFTexas50 min
Jul 23, 5:34 PM CDTSevere Thunderstorm WarningSGFShannon, Texas26 min
Jul 23, 5:51 PM CDTAreal Flood AdvisorySGFShannon, Texas6 hr
Jul 23, 5:56 PM CDTSpecial Weather StatementSGFShannon34 min
Jul 23, 6:56 PM CDTSpecial Weather StatementSGFWebster34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.